# SDR C2XA10IA090

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 25,463 hours, 24,109 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2863, ON SHORT FINAL AT 11 MILES OUT THE CREW REPORTED SMELLING STRONG ELECTRICAL FUMES CAUSED BY A POSSIBLE LIGHTNING STRIKE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION, GROUND RAN BOTH ENGINES AND PACKS ALL WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
